MathSciNet Relay Station
MathSciNet bibliographic data
MR1129839 (93e:14025) 14F30
Faltings, Gerd Crystalline cohomology of semistable curves, and $p$-adic Galois-representations. J. Algebraic Geom. 1 (1992), no. 1, 61–81.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement